American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas. Discrete valuation overrings of Noetherian domains. Proc. Amer. Math. Soc. 124 (1996) 1719-1721. MR 1317033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] D. D. Anderson and Bernadette Mullins. Finite factorization domains . Proc. Amer. Math. Soc. 124 (1996) 389-396. MR 1322910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Frederick W. Call. Integral closures of Noetherian integral domains as intersections . Proc. Amer. Math. Soc. 123 (1995) 1049-1052. MR 1227514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] D. D. Anderson, David F. Anderson, Scott T. Chapman and William W. Smith. Rational elasticity of factorizations in Krull domains . Proc. Amer. Math. Soc. 117 (1993) 37-43. MR 1106176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Robert Gilmer, William Heinzer and David Lantz. The Noetherian property in rings of integer-valued polynomials . Trans. Amer. Math. Soc. 338 (1993) 187-199. MR 1097166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Nicole Snashall. Two questions on scalar-reflexive rings . Proc. Amer. Math. Soc. 116 (1992) 921-927. MR 1100664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] David E. Dobbs and Marco Fontana. Integral overrings of two-dimensional going-down domains . Proc. Amer. Math. Soc. 115 (1992) 655-662. MR 1088440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Yi Cai Zhao. A test theorem on coherent GCD domains . Proc. Amer. Math. Soc. 115 (1992) 47-49. MR 1092932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] David F. Anderson and Paula Pruis. Length functions on integral domains . Proc. Amer. Math. Soc. 113 (1991) 933-937. MR 1057742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] D. D. Anderson. Integral domains with finitely generated groups of divisibility . Proc. Amer. Math. Soc. 112 (1991) 613-618. MR 1055765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Fabien Decruyenaere and Eric Jespers. Dedekind domains and graded rings . Proc. Amer. Math. Soc. 110 (1990) 21-26. MR 1027092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Shizuka Sato. On modular extensions . Proc. Amer. Math. Soc. 109 (1990) 621-626. MR 1019282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] D. D. Anderson and Muhammad Zafrullah. Weakly factorial domains and groups of divisibility . Proc. Amer. Math. Soc. 109 (1990) 907-913. MR 1021893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] David F. Anderson, David E. Dobbs, Salah Kabbaj and S. B. Mulay. Universally catenarian domains of $D+M$ type . Proc. Amer. Math. Soc. 104 (1988) 378-384. MR 962802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Jimmy T. Arnold. Algebraic extensions of power series rings . Trans. Amer. Math. Soc. 267 (1981) 95-110. MR 621975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] L. J. Ratliff. $H$-semilocal domains and altitude $R[c/b]$ . Proc. Amer. Math. Soc. 64 (1977) 1-7. MR 0441951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Revati Ramaswamy and T. M. Viswanathan. Overring properties of $G$-domains . Proc. Amer. Math. Soc. 58 (1976) 59-66. MR 0407005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] David E. Dobbs and Ira J. Papick. When is $D+M$ coherent? . Proc. Amer. Math. Soc. 56 (1976) 51-54. MR 0409448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Ira J. Papick. Topologically defined classes of going-down domains . Trans. Amer. Math. Soc. 219 (1976) 1-37. MR 0401745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Sylvia Wiegand. Semilocal domains whose finitely generated modules are direct sums of cyclics . Proc. Amer. Math. Soc. 50 (1975) 73-76. MR 0369354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Willy Brandal. On $h$-local integral domains . Trans. Amer. Math. Soc. 206 (1975) 201-212. MR 0407004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Adrian R. Wadsworth. Pairs of domains where all intermediate domains are Noetherian . Trans. Amer. Math. Soc. 195 (1974) 201-211. MR 0349665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Jimmy T. Arnold and Robert Gilmer. Dimension sequences for commutative rings. Bull. Amer. Math. Soc. 79 (1973) 407-409. MR 0313244.
Abstract, references, and article information
View Article: PDF

[59] Willy Brandal. Almost maximal integral domains and finitely generated modules . Trans. Amer. Math. Soc. 183 (1973) 203-222. MR 0325609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Paul Hill. On the complete integral closure of a domain . Proc. Amer. Math. Soc. 36 (1972) 26-30. MR 0308110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3